# SDR REXA2012073101215

- Difficulty date: July 31, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 18,313 hours, 15,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
